Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Feeling BETTER coming OFF of SSRI's???

Posted by Helena24 on February 4, 2010, at 13:03:57

In reply to Feeling BETTER coming OFF of SSRI's???, posted by Walfredo on December 24, 2009, at 4:15:48

Oh YES!!!
I was experiencing this with paroxetine,zoloft,effexor and fluvoxamine (but not fluoxetin or tricyclics or some antipsychotics).
That was in my early 20' when I was trying to manage my anhedonia-atypical depression-add issues with this kind of drugs.
They made my symptoms worse and induced apathy,but when I abruptly stopped taking them(without my doctors order of course),there was a GREAT IMPROVEMENT in my mood,psychosomatic problems,focus and motivation,a kind of pleasent stimulation,maybe even euphoria AND a very deep and refreshing night-sleep with vivid dreams and ''sweating'' (i usually suffer from chronic insomnia).
I also felt the paxil withdrawal ''electric twitches'',wich were not that unpleasant!
This sadly lastet only for a few days,than I got ''back to normal''.
When I mentioned this to my doctors,they never took it serious and tried to explain it psychologically like ''you feel bad about taking meds and getting off them gives you the impression you are not neading them and therefore you feel better...and bla bla bla.)
My theory is that since serotonin kind of antagonizes dopamine,dopamine ''comes back like a big wave'' because it was supressed and causes improvement of "hypodopaminergic" symptoms.

I felt "normal" for this few days and started to do it intentionally: takink high doses of ssri for 1-3 weeks (for loosing some weight as a ''side-effect'') and then stopping them abruptly to feel good for a few days-better than nothing I thought back than.
I even named this technique ''pharmacological bungee-jumping''.

This whole thing gave me a clue to surch for pro-dopamine,anti-serotonin medications and I finally found Tianeptine wich improved my depression a lot,though it is addictive in high dosages (wich I use).

(This effect exists without a doubt and should be examined more closely).





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Helena24 thread:930649